# SDR C2XA98CL084

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: 19681
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3194 - CREW REPORTED THAT AFTER TAKEOFF, RECEIVED A FLAP ASYMMETRY WITH THE INBOARD FLAPS AT 25 DEGREES AND THE OUTBOARD AND NACELLES AT 15 DEGREES.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP ACTUATOR IAW EMB120 MM 27-50-07.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
